# SDR HNAA0700178

- Difficulty date: September 24, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 38,586 hours, 42,420 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: DSC1822
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION GEAR DOOR AMBER LIGHT REMAINED ON FOR APPROX 20 TO 30 SECONDS AN WENT OUT.  HAPPENED EARLIER THAT DAY.  CREW CONFIRMED DOORS OPEN, FERRY TO SBY TO SWAP WITH SPARE.  REMOVED AND REPLACED RELAY P/N DSC182-2, OPS CHECK GOOD.
